# SDR 2A6R201805254741

- Difficulty date: May 18, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N350CF
- Make and model: Snias AS350B2
- Aircraft serial: 4159
- Aircraft time: 5,109 hours, 14,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A2113592021
- Condition: Corroded
- Location: Fuselage
- Part time: 5,109 hours, 14,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE LEFT AND RIGHT EDGING OF THE CABIN FUSELAGE.  REQUIRING REPLACEMENTS TO BE SPLICED IN
